Nagoya Mathematical Journal

The genus field and genus number in algebraic number fields

Yoshiomi Furuta

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 29 (1967), 281-285.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118802021

Mathematical Reviews number (MathSciNet)
MR0209260

Zentralblatt MATH identifier
0166.05901

Subjects
Primary: 12.50
Secondary: 12.40

Citation

Furuta, Yoshiomi. The genus field and genus number in algebraic number fields. Nagoya Math. J. 29 (1967), 281--285. https://projecteuclid.org/euclid.nmj/1118802021


Export citation

References